Dynamics on teichmüller spaces and self-covering of riemann surfaces

Ege Fujikawa*, Katsuhiko Matsuzaki, Masahiko Taniguchi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


A non-injective holomorphic self-cover of a Riemann surface induces a non-surjective holomorphic self-embedding of its Teichmüller space. We investigate the dynamics of such self-embeddings by applying our structure theorem of self-covering of Riemann surfaces and examine the distribution of its isometric vectors on the tangent bundle over the Teichmüller space. We also extend our observation to quasiregular self-covers of Riemann surfaces and give an answer to a certain problem on quasiconformal equivalence to a holomorphic self-cover.

Original languageEnglish
Pages (from-to)865-888
Number of pages24
JournalMathematische Zeitschrift
Issue number4
Publication statusPublished - 2008 Dec
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Dynamics on teichmüller spaces and self-covering of riemann surfaces'. Together they form a unique fingerprint.

Cite this